BibTeX record journals/rsa/Hansen94

download as .bib file

@article{DBLP:journals/rsa/Hansen94,
  author    = {Jennie C. Hansen},
  title     = {Order Statistics for Decomposable Combinatorial Structures},
  journal   = {Random Struct. Algorithms},
  volume    = {5},
  number    = {4},
  pages     = {517--534},
  year      = {1994},
  url       = {https://doi.org/10.1002/rsa.3240050404},
  doi       = {10.1002/rsa.3240050404},
  timestamp = {Fri, 26 May 2017 22:50:40 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/rsa/Hansen94},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier